# SDR YYFA20131030002

- Difficulty date: October 30, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 42,593 hours, 34,999 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Headset
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O HEADSET WONT TRANSMIT.   REPLACED F/O HEADSET, OPS CHECKED NORMAL.
